# SDR TWAA0009803

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N403TW
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 266 hours, 243 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Tripped
- Location: Lt & Rt Engines
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AT 27,000 FEET BOTH ENGINE GENERATORS TRIPPED OFF.  BOTH GENERATORS RESET AFTER ONE MINUTE.  NO CHECK-C.
